I have been on 50mg Test Eth 2x week, 1mg A-dex split into 3 doses per week for several months.
I have decided to cease this despite a noticeable increase in energy and work capacity + libido is great.
There are 3 things going on that concern me. The first is nuts ride high, smaller - wife doesn’t care, but I do and I don’t want to inject HCG 3 times per week to fix that. 2nd is my hair seems to be going in the front, and is noticeably thinner since I started. 3rd is the main thing - insomnia. I’ve had it for years, but now it is much, much worse.
Last night was the last straw - I literally stayed up all night working - the working is the only positive. In the last 10 weeks I have written a 225 page book, and designed and launched 2 websites.
But - the ability to work like a demon and fuck like a bull are not all there is to life. I need to f-ing sleep.
SO - is there a protocol for this? Or can I just stop? At only 100mg per week, I would think I can just stop the T - but should I continue A-dex for another 2 weeks or so?
Thanks! That was really helpful. Dude - I can’t ask my doc - I had to explain stuff to him. He’s clueless. Is it funny because it’s such a low dose that I can just quit?
The insomnia is a big deal - it is really hampering other parts of my life. A real answer would be deeply appreciated. If you need to make fun of me and therefore increase the size of your “e-penis” or something, that’s cool. I just need a real answer from someone that knows something.
Sorry I really thought you were just trolling…
You don’t usually see gems like:
…In the last 10 weeks I have written a 225 page book, and designed and launched 2 websites.
But - the ability to work like a demon and fuck like a bull are not all there is to life. I need to f-ing sleep. [/quote]
in threads where people are being serious…so maybe if you didn’t want someone to laugh, you shouldn’t say things that are so funny!
It certainly doesn’t seem like the lack of sleep is impacting your energy levels too much…in most circumstances, I would wonder why you think you need X hours of sleep a night if you are able to function during the day and remain healthy…or what in your life it could possibly be impacting…but whatever
You are fine stopping cold turkey…I mean, you were hypogonadal in the first place, there is not much use in trying to preserve what is not there…no reason to keep up the adex if you don’t have T to aromatize…
VT - PM me and I’ll send you a link to the first site - where I teach e-commerce and sell the book I wrote on it, and to the demo site - which I teach people to build step by step in the book.
Not a troll - my first post on this site was in 1999 when it was much different, with a different name.
Having said that, upon re-reading the sentence you highlight - Jesus, what a self involved tool I can be.
Also, I actually fuck like a snake.
So, anyway, good to hear that my first instinct was correct. I can just stop.
I can work no matter how bad I feel - but the insomnia sucks- I can get through my days, but I never feel fully rested. I’m gonna let the scripts run and build up a T stockpile. Whether I start up again will depend on whether these issues go away when I stop the T.
After thinking it over a bit more and rereading your original case thread, I think you were around 300 or so before starting so you did have some output, albeit low. It is possible that your pituitary has been suppressed even though you were only on TRT for a short time…Definitely keep an eye on symptoms obviously, and if you start feeling too shitty go get some bloodwork done…After about 6 weeks, you should have a pretty good idea of what is going on.
I’ll say one thing if I was able to live and not have to sleep without any impact that would be great.
I should also mention yesterday night I took my 1st Dhea pill (50mg) and slept the best I have since I can remember. Apparently there is strong evidence that DHEA lowers night time cortisol. Could just be a coincidence for me though. Just thought I would mention it as you might want to read up on it.
Good luck with your journey.
I should also mention yesterday night I took my 1st Dhea pill (50mg) and slept the best I have since I can remember. Apparently there is strong evidence that DHEA lowers night time cortisol.
Not to hijack the thread, but I take mine in the a.m. Should it be done at night? Same dosage btw.
I am taking 100mg daily 50mg night and 50mg morning. But If I only took one dose it would be at night. On the bottle it says one prior to bed and one upon waking.
Try it out at night and see if you have any benefit.
Interesting. My DHEA (75mg) says on the label to take it in the morning.
Thanks VT - I think blood work 6 weeks out is a good idea. Also, DHEA for sleep? I might try that. Ambien, etc leave me groggy the next am, and half the time I wake in in the middle of the night anyway, and can’t go back to sleep.
Mostly it is work stuff running through my head. Maybe I should start smoking pot again to relax.
Sounds familiar. I went years without good sleep and addressing that really helped put me on the path to better health. I could not shut my mind off. It was almost like constant chatter. I would bounce between work and anything else I had to do or could worry about in general. I would then worry that I wouldn’t remember in the morning.
I use a kind of meditaion i guess. I have a couple of scenarios/topics that I think about to fall asleep. They are complex enough that I have to think though details, but they are not in anyway things I actually need to complete. Gets my mind off of work or things I actually need to complete or am behind on. It’s almost forced day-dreaming to keep my mind off of things that will keep me awake.
I’ve also had good luck with z-12. Now I just take magnesium transdermally and some zinc.
ZMA for the win as far as sleeping better.
I would almost do a short PCT a couple of weeks after I stopped the T, to “restart” anything that was going on before. Like coming off an extended cycle.
I have the same problem getting to sleep. ZMA, GABA, and Melatonin help me sleep deeper but not get to sleep. My Dr. has me trying Mirtazapine and it seems to be helping. When you first start they say you might wake up groggy for the first week, I did for four days, but it goes away and I feel preety good in the mornings. I am currently taking 3 ZMA, 3 GABA, Melatonin and the Mirtazapine, alot of pills but the best sleep I’ve had in years.
On the subject, how often should you cycle on and off the ZMA and GABA? I think I will rotate between the two with a small over lap of the two.??
Based on what you wrote, regardless of TRT, you seem to fit the profile of a Class A personality. You also seem to be experiencing the medical issues associated with being older and living with this type of personality. I think in my humble opinion that TRT has nothing to do with your symptoms at present since you have had insomina for years. Have you ever been diagnosed with childhood or adult ADD/ADHD? Depression? adrenal tumors, hypertension, The reason I ask it that certin medications for these conditions can have adverse effects on sleep. Also stress/anxiety can be a killer on sleep. Before you stop TRT do a good self assessment for stress/aniexty related to self, work, family, and friends. Just a guess with little information, but I would bet on a psychosocial stressor more than a physicalogical stressor that hurting your sleep patterns. Just a thought. Oh please avoid Ambien and such until you figure this out.
Just to address your question run a PCT. It would be the safe move.